Threelac question

In my ongoing quest to eliminate yeast, I ordered Threelac (a dietary probiotic supplement) for my daughter.  It arrived today and I see on the box that it is says not to use if taking antibioticsi.  Of course, my daughter can't stop taking the antibiotics so I am not sure what to do. 

 I believe from searching old posts that some on Cpnhelp have used Threelac.  If you used it while on CAPi please let me know how you dosed it. I guess what I really need to know is how many hours you took it from the antibiotics and if you feel it helped. My daughter takes PB8, a probiotic, that I give her several hours apart from the antibiotics.  We could certainly do the same with Threelac.

 Threelac is pretty expensive so I don't want to waste it...no sense taking it if the antibiotics are going to undue to probiotic effect of Threelac.

 I was really hopeful that this was going to be very helpful to her. Ugh. 

 Maria

Maria, I think that antibiotic are bound to inhibit a number of the probiotics and the way that you are dosing the current type you are using is likely the best that you will do.   Not taking it is almost as much of a waste, certainly will do no-one any good unless she stops CAPi (not suggesting this). 

Perhaps you could give it at bedtime and have the entire night for it to get lower in the GI tract before the next dose of abxi?  

There has been another good probiotic mentioned here by Raven which I am now using.  Needs no refrigeration and my daughter swears by it as a gas preventative from her perspective of malabsorption issues.  DuraFlora by Source Naturals.   iherb.com has a good price $15.49 for 120 caps (5 billion cells (10 billion at time of encapsulation) so it has a lot of them per capsule for the price.

I am trying to get the local health food store to stock it since is room temp stable and concentrated.

I like to buy local in small amounts.  Seems that supplement shopping is the only type of recreational shopping I do these days!

Nice to hear from you.   Louise

  • CAPi(TiniOnly): 06/07-02/09 for CFSi<
  • MethylationProtocolSupplements: Started08/08
  • Intermtnt CAP: 02/09-02/10
  • Full MethylProtocol & LDNi 02/09
  • Off CAP: 02/10, cont LDN & MethlyProtocol support
  • <

Maria, how are you sure she has yeast as a problem? Or are you using it as a preventative?  Louise

  • CAPi(TiniOnly): 06/07-02/09 for CFSi<
  • MethylationProtocolSupplements: Started08/08
  • Intermtnt CAP: 02/09-02/10
  • Full MethylProtocol & LDNi 02/09
  • Off CAP: 02/10, cont LDN & MethlyProtocol support
  • <

I've tried Threelac and it is expensive, I have also used the alternative and cheaper option Xtralac< and if you don't have any GI problems I'd say it was better.   Some people with Irritable Bowel cannot take grapefruit seed extract which is an effective probiotic and included in Xtralac.

I would give it as far away from antibioticsi as possible.   It is a question of replacing the good bacteria that the antibiotics kill off.

Michèle (UK) GFAi: Wheldon CAPi 1st May 2006. Daily Doxyi, Azi MWF, metroi pulse.

Thanks for the feedback Louise. Your suggestion about taking the Threelac at bedtime is a good one.

My daughter gets thrush on her tongue a few days after she ends a flagy pulse so that was the first clue that yeast is a problem. Several months ago I posted that her headaches were pretty bad and Jim K. suggested the possibility of yeast causing some of her symptoms.  After reading up on systemic yeast, it seemed to fit as a good explanation for the headaches and other assorted symtoms.  Someone (can't remember who now) suggested capyrlic acid and she began taking that with almost an immediate die off reaction....increased headaches, itchy all over, increased fatigue, depression, sore neck  etc.. But that abated quite a bit after a few days.  

So now she uses a nystatin rinse for the thrush.  Her doctor also has her taking Florastor (saccharmyces boulardi) twice a day while pulsing.  At the end of the pulse he has her take one Diflucan tablet.  At the end of the last pulse, the day after it ended which was also the day she took the Diflucan, she seemed to have a very bad bout of die off.... probably a combination of cpni and yeast.  It was really awful.  The next day she was much improved.

She continues to take a probiotic, caprylic acid as well as olive leaf extract and recently we added Candex.  I was hoping Threelac would be the final knock out punch for the yeast.

 As I mentioned, in a post a few days ago, last week was one of the best she has had in months.  No headache, good mood, etc... This week the heachache is back though not terrible and she is a bit fatigued. 

She felt well enough to go to the midnight showing of the new Harry Potter movie last night so that is a good sign of her improving health!

Thanks again, Maria

Mother of a teenage daughter with cpni infection. Symptons include migraine, muscle aches, chronic fatigue and brain fog.  Currently taking 1800mg of NACi, 200mg doxycycline, 250mg azithromycin MWF, pulsing flagyli, armour 60mg, 100mg trazodone, iron supplem

Good that your doctor is on top of all this.  The swish of nystatin was something that I was thinking of and then came to your next paragraph.   Please keep sharing your problems and your solutions you are certainly contributing to the weath of knowledge for readers here Maria.

So wonderful that she is having more better days now,

Louise

  • CAPi(TiniOnly): 06/07-02/09 for CFSi<
  • MethylationProtocolSupplements: Started08/08
  • Intermtnt CAP: 02/09-02/10
  • Full MethylProtocol & LDNi 02/09
  • Off CAP: 02/10, cont LDN & MethlyProtocol support
  • <

What is NACi, is that vitamin C. 

sorry my mind is not 100%.

afshin72ca

In answer to your question, no, NAC is not vitamin C. It stand for N-acetyl-cysteinei and is a precursor to glutothione which is naturally produced by your body. The reason it is used as part of the CAPi is that first, it has some of the properties of an antibiotic - amoxicillini - without being an antibiotic.

It's a supplement which acts on the EBi stage of Cpni, klling it by breaking the di-sulphide bonds which hold it closed before it goes to feed after it has infected a cell. The effectively causes it to starve to death since it can't feed. The other reasn that NAC is used is because it has positive impact on the liver. It mitigates some of the impact on the liver that are caused by taking antibioticsi. Only some, not all.

Other things are helpful too, such as Alpha Lipoic Acid">i, another supplement that has positive affects on the liver.

best, John

RRMSi/EDSSi was 4.5, 5, 6, 6.5, 6.9999, 6.5 on Wheldon/Stratton Protocol beginning 04/12/2006
naci 4x600 mg/day
doxycycline 2x100mg/day
azithromycin 3x250mg/day MWF
metronidazolei 3x400mg/day then 3x500mg/day

afshin72ca - When you see a little "i" to the upper right of a word, place your cursor over it. You will then see a brief definition or explanation of the word. Many unfamiliar terms on this website have little explanations attached to them this way.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.